# SDR MASA97153

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341JS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120178
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE MORNING PREFLIGHT INSPECTION, THE CREW NOTICED THE AFT EMERGENCY LIGHTS IN THE PASSENGER CABIN HAD ILLUMINATED WITHOUT SELECTION.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY BATTERY, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
